• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 3
Sort:
by name
by year
Article
Lando S., Kazaryan M., Habsieger L. American Mathematical Monthly. 1998. Vol. 105. No. 5.
Added: May 19, 2010
Article
Shitov Y. American Mathematical Monthly. 2016. Vol. 123. No. 1. P. 71-77.

We present an infinite sequence of pairs (An, Bn) of chess positions on an n × n board such that (1) there is a legal sequence of chess moves leading from An to Bn and (2) any legal sequence leading from An to Bn contains at least exp(n + o(n)) moves.

Added: Feb 23, 2016
Article
Rudakov A. N., Bashmakova I. American Mathematical Monthly. 1995. Vol. 102. No. 3. P. 266-270.
Added: Jun 22, 2010